Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 281–284 (Mi dan29293)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The growth of meromorphic functions along a ray

V. P. Petrenko

Kharkov State University

Full text: PDF file (317 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 20.11.1963

Citation: V. P. Petrenko, “The growth of meromorphic functions along a ray”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 281–284

Citation in format AMSBIB
\Bibitem{Pet64}
\by V.~P.~Petrenko
\paper The growth of meromorphic functions along a ray
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 281--284
\mathnet{http://mi.mathnet.ru/dan29293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160911}
\zmath{https://zbmath.org/?q=an:0144.33201}


Linking options:
  • http://mi.mathnet.ru/eng/dan29293
  • http://mi.mathnet.ru/eng/dan/v155/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Petrenko, “Growth of meromorphic functions of finite lower order”, Math. USSR-Izv., 33:2 (1969), 391–432  mathnet  crossref  mathscinet  zmath
    2. V. P. Petrenko, M. Khussain, “On the growth of entire curves”, Math. USSR-Izv., 7:2 (1973), 467–478  mathnet  crossref  mathscinet  zmath
    3. V. P. Petrenko, “On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors”, Math. USSR-Izv., 10:2 (1976), 309–319  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:51
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021